# SDR DLM88952883

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator Arm
- Part number: 5935973501
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL FOR LETTER CHECK, THE RIGHT SIDE INBOARD FLAP INBOARD DRIVE ACTUATOR CASTING CRACKED.  REPLACED CASTING ARM AND ACTUATOR.
